Red Itchy Patches Appear On The Feet After Injecting Whitening?

Illustration of Red Itchy Patches Appear On The Feet After Injecting Whitening?
Illustration: Red Itchy Patches Appear On The Feet After Injecting Whitening? drhomeo.com

I want to ask, 3 days ago I injected whitening his name is nangkuang .. he said the dose was high, then there was a red spot on my leg gatel2 spotting just gt but tp gatel. how is that?

1 Answer:

Hello, thanks for the question.


White syringe or white water is currently favored by many people as an instant method to brighten the skin. However, these white injections are not all safe for health, some products that are injected into the body usually contain high doses of drugs that are harmful to organs in the body and tend to make the skin more sensitive and irritating. Some of these whitening medicines usually contain ingredients such as vitamin C, glutathione, and collagen. Some of these ingredients are generally produced by themselves in the body, and are not needed in large quantities. If the amount in the body can cause excessive complaints such as headaches, nausea, vomiting, heartburn, insomnia, flatulence, diarrhea, or disorders of the kidneys. In addition, some whitening drugs with unknown ingredients and safety can be at risk for malignancy or cancer in the skin. These bleach medications can also cause allergic reactions in some people, such as itchy, reddish, swollen, hot or burning skin. If allergic reactions are felt to be severe enough, you should stop using the product and consult a doctor immediately. Some things you can do to reduce itching complaints include cold compresses on the itchy area of ​​the skin, avoid scratching, and stop using suspected drugs if the complaints don't decrease. Apart from allergic reactions, itchy and reddish skin can also be caused by other causes such as dermatitis or eczema, contact dermatitis, viral, bacterial, or fungal infections, and can also be caused by insect bites. To make sure it needs to be examined directly by a doctor. Regarding white injections, we suggest consulting a competent dermatologist beforehand about safe methods to brighten the skin. In addition, you should choose products that have been registered with BPOM whose safety and efficacy are clear and guaranteed and should do a medical test before the doctor injects to avoid allergic reactions.


Thus, hopefully it helps.

: by

Related Question

How To Handle Life Feels Messy And Hard To Forget Someone?

How To Handle Life Feels Messy And Hard To Forget Someone?

(1 year ago)

Assalammualaikum dokdok the answer I want to ask ya, my mind has been 4 years ksong, Filled with one person who refused me, even though we have far different cities, for some reaso...

Brownish Discharge Comes With Fever During 36 Weeks Of Pregnancy.?

Brownish Discharge Comes With Fever During 36 Weeks Of Pregnancy.?

(1 year ago)

Greetings, 2 days ago I had a fever up to the joints all in pain then this blood check because my calves ached pain when walking, especially after squatting and being hit by water,...

Measles Immunization In Children Aged 2 Years?

Measles Immunization In Children Aged 2 Years?

(1 year ago)

My pediatrician at the age of 9 months did not get measles immunization. Now 23 months old, can I get measles immunization now? Thank you...

Leave a Reply

Your email address will not be published. Required fields are marked *